# SDR CA150525007

- Difficulty date: May 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT REPORTED THAT AFTER TAKEOFF WHILE THROTTLING BACK TO CRUISE SETTING, ENG EXPERIENCED A ROLL BACK TO IDLE.  PILOT PROCEEDED TO LAND THE ACFT & DURING LANDING THE ACFT SLIDE SIDEWAYS WHICH BENT THE AIRFRAME BUT STAYED UP ON THE MAIN LANDING WHEELS.  HENCE THE PROPELLER DID NOT STRIKE THE GND.  NO INJURIES WERE REPORTED.
